# SDR SWAA2023052431284

- Difficulty date: April 25, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 38,285 hours, 23,370 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Door
- Condition: Cracked
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD ENTRY DOOR MOP SILL; BS 294.3; LBL 60; WL 208.<[01] VERIFIED APPLICABILITY OF SRM 53-10-15-1A-1-A00051 ALLOWABLE DAMAGE (PERMANENT (NON-DENT DAMAGE TYPES));[02] ACCOMPLISHED EVALUATION ON DAMAGE ON FWD ENTRY DOOR MOP SILL BS294.3 LBL-30 WL-208 IAW SRM 53-10-15-1A-1 PART 4.C(1) FIG.108 DETAIL G AND FOUND TO BE OUT OF LIMITS L=0.839'' TOOL USED CALIPER ID: ATS2500 CAL DUE DATE:04/2024. PART REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 PART 9.C(1);[03] UPDATE LOCATION ON ITEM 2: LBL-60;[04] REMOVED FWD ENTRY DOOR MOP SILL IAW SRM 51-40-02-0G-0;[05] UPDATE PARTIAL STEP 1;[06] VERIFIED CORRECTIVE ACTION 1; 2; 3; 4 AND 5;[07] LOCATED AND DRILLED NEW FWD ENTRY DOOR MOP SILL P/N 654A0004-1073; LOT#1525281-1 IAW SRM 51-40-05-0G-0 AND DWG#141A8110 OK TO INSTALL NEW FED MOP SILL;[08] VERIFIED CORRECTIVE ACTIONS STEP 1; OK TO INSTALL GIVEN.;[09] CORRECTION FOR CORRECTIVE ACTIONS STEP 8; SHOULD'VE BEEN VERIFIED CORRECTIVE ACTIONS STEP 7. OK TO INSTALL GIVEN.;[10] INSTALLED FWD ENTRY DOOR MOPS SILL PER SRM 51-40-02-0G-0 AND DWG 141A8110;[11] VERIFIED CORRECTIVE ACTION 10.;[12] STEP 1 INSTALLED GIRT BAR FITTING COMMON TO FWD ENTRY DOOR MOPS SILL STA-312 AND STA-344 LBL-60 WL-208 IAW IPC 53-42-00-29 AND AMM 20-50-11. TOOL ID:ATS2659; S/N:0821900692; DUE DATE 08/2023;[13] UPDATED INSTALLED PARTS INFORMATION;[14] VERIFIED CORRECTIVE ACTION 12 IS COMPLETE.;[15] TASK IS COMPLETE.
